# SDR AALA201606149009

- Difficulty date: June 11, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 11,122 hours, 1,756 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1509125
- Part serial: AD2545
- Condition: Defective
- Location: Zone 800
- Part time: 10,107 hours, 1,683 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ACFT WAS NOT GROUNDED: WHILE ACCOMPLISHING A SCHEDULED SLIDE TIME CHANGE MAINTENANCE REPORTED THAT A CIDS FAULT MESSAGE FOR SLIDE LOW PRESSURE APPEARED AFTER INSTALLING THE REPLACEMENT SLIDE. THIS SLIDE WAS REMOVED FROM THE ACFT, RETURNED TO STORES AS BAD FROM STOCK AND A SERVICEABLE UNIT WAS INSTALLED IN IT'S PLACE.
